# SDR SB07083

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAINTENANCE REPORTED THE EMERGENCY EXIT SIGNS AT THE LEFT-HAND AND RIGHT-HAND FORWARD DOORS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK PER MM 33-51-51.  OPERATIONAL CHECK GOOD.
